Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Melancholy

Veteran Member
  • Total Reviews

    0
  • Content Count

    129
  • Joined

  • Last visited

Community Reputation

1 Neutral

About Melancholy

  • Rank
    Member

Profile Information

  • Interests
    beach, bars...typical stuff.

Recent Profile Visitors

2033 profile views
  1. Like stated, is it ok to use it for longer than a year? This seems to be the only thing that works for me and I am on my last refill I don't know if my doctor will let me refill anymore. I have to make an appt. soon. Have any of you used it for longer than a year? I have attempted to come off of it a few times already and everytime I try, I start breaking out so I have to start back up again. Everytime i've started back up again with Bactrim, it clearsly me up nicely. It sucks because this is
  2. Yes. Your body will have a tendency of developing a resistance to the antibiotics. I've had this problem quite repeatedly. The only antibiotic that my body has not developed a resistance to has been Bactrim DS. I've been on Bactrim for about a year and I've repeatedly tried to come off it but the acne would come right back :cry:
  3. I usually see results within days, but that's usually when i'm on 2 pills a day. It varies from person to person.
  4. You know, I thought I'd slowly start healing but it sure doesn't seem like my self-esteem has changed at all. I am still painfully shy around many people, just like I was when I had acne. I still don't talk to women much...i was dating this one girl and yesterday she totally screwed me over. The worst part is that my best friend and his gf said she was really cool and I should go out with her. On our last date (which was yesterday) she was talking and text messaging her ex-bf 75% of the time, d
  5. So i've been using Bactrim for quite a while and my skin couldn't be better. I'm back to exercising, hanging out with friends and most of the stuff I use to do. I'm down to my last bottle and I'm not sure if my doctor will allow me to continue using it because I can recall she had mentioned she did not want me on it for a long period of time. Is there anything just as strong, other than Accutane? I really do not want to use Accutane, it required far too much maintenance and the first 2 weeks ar
  6. I went to the derm two months ago, and I was prescribed Bactrim DS. It worked wonders but she told me to only use it for 2 months. Once the acne started up again, to continue using it. Well, my 2 months are up and I just stopped using it 1 week ago and notice i'm already slightly starting to break out. Any dermatologists told any of you this? I would really like to go back on it but if it's dangerous, I guess I should wait about 1 or 2 months before continued use? I'm not sure.... Any help would
  7. Day 17: At first I was noticing a difference, but now i'm really not. I"m still continuing to get breakouts, like 5 bumps within 2 days and I'm not sure If I should continue.....hmmm i'll see what I decide to do
  8. All of them are intertwined with each other to give you the ending result-Acne. The excess oil on your face can be due to a variety of reasons, which causes your clogged pores and along with the dead skin cells, P. acnes thrives. Your height is genetic based and not all people with oily skin and hormonal imbalances have acne. Acne is sometimes linked to genetics or it might simply be related to some form of chemistry in which currently can not be discovered and completely eliminated. -Caesar
  9. Yeah, I get that shit too. I've actually been able to control it after experimenting with many different creams. For some reason, the "Nature's Cure" benzoyl peroxide seems to work really well for me, and I simply throw away the pills that comes with the package. -Caesar
  10. I'm taking it to see if Dr. Lit-Hung Leung's study works as written about here. http://www.pantothenic-acid.com/acne_vulgaris.html Anyways, I'm on Day 10 right now. About 2 days ago, I started feeling a little dizzy so I went down to 5mg and i think i'm only going to increase the dosage to about 7 or 8 mg. At 10mg, when I'm at work and I bend over I feel my head a little oozy so I think that might not be too good. Anyone experience this, then have it go away after a while? Anyways, It's kinda h
  11. Day 3: , I noticed I wasn't getting the usual I get each and every other day. Instead of getting about 4 or so every other day, I got about 3 in a total of 3 days. Day 5: I started 10mg yesterday, and notice i'm breaking out.
  12. Alright, I got my B5 yesterday and only difference is that my stomache has been grumbling a bit. I have moderate acne on my jaw line, upper lip, and chin with tiny little bumps on my forehead....we shall see what happens.........
  13. Ok, I will be receiving my B5 anyday now. I'll be tracking my complete progress and post any useful and relevant info. I'll keep my fingers crossed and hope it works.
×